# SDR AALA202402296046

- Difficulty date: February 16, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,919 hours, 33,475 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 53,702 hours, 24,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: TY209101A
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PDX DUE TO RECIEVING ENGINE 1 THRUST REVERSER UNLOCK JUST AFTER TAKEOFF. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES WHICH INSTRUCTED THEM TO SHUT DOWN THE ENGINE. THE AIRCRAFT LANDED SAFELY AT PDX AND TAXIED TO THE GATE. MAINTENANCE REPLACED #1 ENGINE INBOARD THRUST REVERSER UPPER BLOCKER DOOR LATCH PER AMM 78-31-19, ALSO REPLACED THE #1 ENGINE INBOARD THRUST REVERSER UPPER BLOCKER DOOR ACTUATOR PER AMM 78-31-41. MAINTENANCE ALSO FOUND THE #1 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT DPI EXTENDED / TRIPPED AND REPLACED THE HYDRAULIC CONTROL UNIT PER AMM 78-31-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
